Repositorio de producción científica de la Universidad de Sevilla

The contact number of a pseudo-Euclidean submanifold

 

Advanced Search
 
Opened Access The contact number of a pseudo-Euclidean submanifold
Cites
Show item statistics
Icon
Export to
Author: Cabrerizo Jaraíz, José Luis
Fernández Andrés, Manuel
Gómez Casanueva, Juan Salvador
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2008-10
Published in: Taiwanese Journal of Mathematics, 12 (7), 1707-1720.
Document type: Article
Abstract: In this paper we define the contact number of a pseudo-Riemannian submanifold into the pseudo-Euclidean space, and prove that this contact number is closely related to the notion of pseudo-isotropic submanifold. We give a classification of hypersurfaces into the pseudo-Euclidean space with contact number at least 3. A classification of the complete spacelike codimension-2 submanifolds of the Lorentz-Minkowski space with contact number at least 3 is also obtained.
Cite: Cabrerizo Jaraíz, J.L., Fernández Andrés, M. y Gómez Casanueva, J.S. (2008). The contact number of a pseudo-Euclidean submanifold. Taiwanese Journal of Mathematics, 12 (7), 1707-1720.
Size: 188.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/47145

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)